Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Aids With Joint Pain

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

are the following symptoms: muscle pain, joint pain, throat pain, night sweats, lymph gland pain all together only connect to hiv?

are the following symptoms: muscle pain, joint pain, sore throat, night sweats, lymph gland pain, oral thrush all together only connect to hiv? There are no other diseases it could realte to really, right?
Mark Holodniy, M.D., F.A.C.P., C.I.C.

Response from Mark Holodniy, M.D., F.A.C.P., C.I.C.

Stanford University, School of Medicine
...Those symptoms are all related to HIV, and many other viruses including flu, mono and others.MH Read more »

Shoulder Joint Pain & HIV

i have been diagnosed with HIV and my t-cell count is down to 250. for the past 2 months i've been... Read more »
Articles
AIDSinfo

An Overview of Reyataz (Atazanavir)

...your healthcare provider right away: shortness of breath ill feeling or flu-like symptoms fever muscle or joint aches red or inflamed eyes (conjunctivitis) blisters mouth sores swelling of your face ... Read more »
The Well Project

Bone Disease and HIV/AIDS

...take more than these amounts unless your health care provider tells you to. Exercise and Healthy Bones If you don't have joint pain, it is also important to exercise on a regular basis. When you exercise your muscles pull against your... Read more »
AIDSinfo

An Overview of Tesamorelin

...legs, or feet Diarrhea with fever and dehydration Loss of mobility Congestive heart failure Rash at the injection site Joint pain Swelling Tesamorelin may cause other side effects. Call your doctor if you have any unusual problems... Read more »
The Well Project

HIV/AIDS and Lipodystrophy Treatments Part I: Treatments for Fat Gain

...injection under the skin every day orevery-other-day. If the drug is stopped, the visceral fat comes back. The mainside effects are joint aches, water retention, diabetes, increased lipoatrophy,and increased blood sugar levels. Serostim is... Read more »
Connect With Others

Joint Pain? AnonOne? Aids2HIV?

Posted by WhatDoIDo, 1 Reply
...pain, my neck hurts when I move it a certain way on the side, and now I have a nagging pain in the joint by my right knee. The joint pain by my knee comes and goes. It will hurt for 2 seconds, disappear and then come back like 2 minutes later. ... Read more »

Joint Pain caused by liver, HIV, meds, arthritis?

Posted by ScotCharles, 3 Replies
...Has anyone experienced joint pain that was diagnosed as relating to either HIV or the meds? Don't laugh now, but my elbows are warm to the touch, and I have a Read more »

Joint pain

Posted by Anonymous, 2 Replies
...Does anyone know if joint pain is a symptom of ARS, and what if it started to occur after 6 months. Whats the earliest symptoms could occur for HIV that is Read more »

Joint pain and Skin problems

Posted by Anonymous, 1 Reply
...Does any one know the correlation between pain in the joints and skin conditions such as subheroic dermititis to HIV. My contact was about a year ago (protected sex with an escort) and for the last 6 months I have had rashes and pain in the... Read more »